Canonical antichains of unit interval and bipartite permutation graphs
Lozin, Vadim V. and Mayhill, Colin. (2011) Canonical antichains of unit interval and bipartite permutation graphs. Order, Vol. 28 (No. 3). pp. 513-522. ISSN 0167-8094Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11083-010-9188-7
We study unit interval graphs and bipartite permutation graphs partially ordered by the induced subgraph relation. It is known that neither of these classes is well-quasi-ordered, since each of them contains an infinite antichain. We show that in both cases the antichains are canonical in the sense that any subclass of unit interval or bipartite permutation graphs containing only finitely many graphs from the respective antichain is well-quasi-ordered.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Order|
|Page Range:||pp. 513-522|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)